# SDR ASAA2015081612901

- Difficulty date: August 16, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,159 hours, 5,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND RESETS.  ACFT GROUNDED. PERFORMED ZONE TEMP CONT TEST IAW MM 21-61-00.  SYSTEM OP CHECKED GOOD.  FOUND TCV FAULT.  COMPLETED VERIFY TEST NO CURRENT FAULTS AT THIS TIME.
